Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Severe headaches after stopping the birth control. High blood pressure. Is that the reason?

I have had sharp pain headaches for over three months now. I got off birth control and thought that was the cause. But recently I've felt like I was going to black out and I turn completely white (has happened once a month since the headaches) I just tested my blood pressure and it was 164/113. Do you think the headaches are from high blood pressure?
Asked On : Fri, 5 Apr 2013
Answers:  2 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
yes your headache are related to your blood pressure as it is high and you are not on medication.anti hypertensive treatment is necessary for you to get rid of those symptoms.consult your doctor they may prescribe you tab.aten and ask you to usevthat regularly and have afollowup.Thank you.
Answered: Sun, 7 Jul 2013
I find this answer helpful
General & Family Physician Dr. Chobufo Ditah's  Response
Hi and thanks for this query.

Headaches are well documented in patients with high blood pressure. However, not all patients with high blood pressure develop headaches. My advice to you is that you get you blood pressure controlled in a well rested condition a few ore times. If it stays consistently higher than 140/90, then this should be explored as the immediate cause of these headaches. A single blood pressure value is not diagnostic of high blood pressure. It is difficult to tell whether the pain of headache caused the blood pressure to increase or the increased blood pressure caused the headache. Monitoring will resolve this dilemma.

Whatever the results of this close monitoring, please meet and share with your doctor to continue the care.

I hope u find this helpful and it provides guidance on how to approach this problem. If you have more question, please feel free to ask them.
I wish you good health.
Dr. Ditah, MD.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor